# SDR 08FDEA03840

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A5361063323200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS EVIDENCE OF LIGHTNING STRIKE AT FRAME 13 A; STRINGERS 20 R TO 21 R, (JUST FWD OF THE L-1 DOOR).  COMPLIED WITH THE PERMANENT LIGHTNING STRIKE REPAIR PAE SRM 53-10-12; FIG 203; SHEET 1.
